# SDR VJ9800320

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A331661
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 88-24-08 INSPECTION PER EO-12-29-B1058I/R, HFEC INDICATES EXTERNAL FUS SKIN CRACK .100 AT COUNTERSUNK FASTENER HOLE COMMON TO FS 617 RT LONG 1 SHEAR TIE.  REMOVED FASTENER, VERIFIED CRACK IN SKIN AT COUNTERSUNK, REMOVED FAST, CUT OUT 2.5 HOLE AT CRACK AREA, FABBED REPAIR FINGER DOUBLER, EXTERIOR DOUBLER AND SKIN FILLER.  ALODINED, PRIMED AND INSTALLED DOUBLERS IAW SRM 51-30-2, 53-04 FIG 38, AND 51-10-3 (DIMMENSIONS 6.98 X 7.61 FINGER DOUBLER SKIN FILLER, EXTERIOR DOUBLER 8.58 X 6.14).
